new___noise (new___noise) wrote in vaginapagina,
new___noise
new___noise
vaginapagina

an hbc q

hellooo everyone! just a quick q. i should be getting a bleed this week (i'm on junel fe-20)...except i'm not sure if i will. two weeks ago i was at work and took my bc pill an hr early because i was busy and didn't wanna forget. i have read that taking your pill at different times can cause the faux-uterine-lining to not hold up, resulting in spotting--and that's exactly what happened to me last week! after sex actually...i felt some cramping and then i spotted fairly heavily (almost thought i would need a tampon) all of last week...it has tapered and now..nothin! i've been on the pill for over a yr. any thoughts?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments